Title

Periodic solutions for nonlinear differential equations with maximal monotone terms

Abstract

We examine nonlinear periodic problems for scalar and vector differential equations involving a maximal monotone operator which is not necessarily defined everywhere. In the scalar case, the nonlinear differential operator depends on both x and x', linearly in x', while in the vector case the differential operator depends only on x' and is a generalization of the p-Laplacian. Our approach is based on the theory of operators of monotone type and on the Leray-Schauder principle.

Department(s)

Mathematics

Document Type

Article

DOI

https://doi.org/10.1016/s0362-546x(02)00168-2

Keywords

periodic solutions, p-Laplacian, maximal monotone operators, pseudomonotone operator, yosida approximation, leray–schauder principle

Publication Date

2003

Recommended Citation

Hu, Shouchuan, and Nikolaos S. Papageorgiou. "Periodic solutions for nonlinear differential equations with maximal monotone terms." Nonlinear Analysis: Theory, Methods & Applications 52, no. 4 (2003): 1317-1330.

Journal Title

Nonlinear Analysis: Theory, Methods & Applications

Share

COinS